# SDR USAA2013012200026

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 43,469 hours, 16,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 11 RIGHT FLOOR EMERGENCY LIGHT COVER MISSING.  REPLACED EMERGENCY LIGHT COVER AT ROW 11 RIGHT.
